# SDR SWAA2024013146051

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 10,794 hours, 5,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J HOOK FORWARD ENTRY DOOR BROKEN. WILL NOT HOLD GIRT BAR.<[01] REFORMED FWD ENTRY DOOR GIRT BAR J-HOOKS PER AMM 25-66-01. OPS CHECK GOOD.
